Skip to Content

Does this drug make you gain weight?

Question is Closed
Report Favorite

Answers (1)

3 Dec 2009

Could you please add the name of the medicine - as a comment.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone been on anxiety medication called Elavil ! does it cause weight gain?

Can you tell me if this drug is OK to take and does it make a person to put on weight ! I want to know because at the moment my weight is up around ...

7 answers 7 Feb 2011

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Effexor - What can you do about the weight gain?

I have been taking Effexor now for two months. I have just increased to 150 mg a day. This drug is amazing! I started on it for perimenopausal ...

1 answer 27 Apr 2015

Havecsvere eating disorder bipolar psd will latuda make me gain weight?!?

My weight shifts alot just like my depression/mania am really afraid that Latuda will make me gain weight. Dr put me on yesterday. Been reading ...

0 answers 26 Jun 2015

Alprazolam - does this drug make you gain weight ?

how many of you have ? are have not ? battled weight all my life ,, yes i truly want to feel alive again and be the person i once was .. happy and ...

4 answers 29 Oct 2015